Prolopa increases tremor


#1
I have had PD for 12 years (74 yo). Started on Prolopa 1 x 100 mg three times/d 5 hr apart, eighteen months ago. Increased to 150 three times/d 5 hr apart six months ago. Was helping with strength and movement up until about two months ago my tremor increased dramatically one to two hours after dose. I know it is the med that is effecting the tremor as I can go without it for 36 hours and have just my normal tremor. When the tremor increases it also makes it more difficult to move around as it can get severe and almost freeze my right tremor arm, very uncomfortable. I have tried different doses and timing but it all seems to boil down to the medication. I am wondering if it is the carrier and I should be switching to Sinemet? Or possibly Azilect, although I believe it is not as effective as the manufacturer claims, and is not covered by health-care in Canada. Any suggestions? At the time that the change took place I was trying to wean off of Clonazepam over a three month period but was unable to do so because of severe (withdrawal?) tremor, have been on 1 x 1mg three/d for about ten years, originally prescribed for tremor, and it worked at the time but am sure it is not doing much now. Any advice?

#2
hi
prolopa is the canadian name for madopar. perhaps someone has had similar experience with madopar?
i would doubt very much azilect would be any good for you on its own and is very expensive. sinemet might.
best wishes
t